# SDR CALA2024072902134

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A81121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA L/H INNER CHORD CRACK AT STA 309 REF AAR N/R 9892617 REMOVED AND REPLACED MAIN CABIN FWD WET AREA L/H INNER CHORD  FROM STA 259.5-360 AS PER B737-900ER DWG 141A8110 AND SRM 51- 40-02-0G-0 AND TREATED AND PRIMED FASTENER HOLES AS PER B737- 900ER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804
